# SDR FDEA202111102811

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 92,828 hours, 21,860 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Faulted
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO LEVEL 1, SEL LSAS ROB OFF,  PASSING F320 DURING DEPARTURE.  BOTH AUTOPILOTS  WOULD NOT ENGAGE.   FOUND BOTH RAM AND MOD LVDT AT UPPER LIMITS OF OHM  READING FOR ROB ELEVATOR ACTUATOR . OHMED AND  MEGGED WIRING TO GROUND WITH NO FAULTS FOUND. REF.  FIM. 22-11.  REMOVED AND REPLACED RH OUTBOARD ELEVATOR ACTUATOR UP TO AND INCLUDING 3G STEP 9 OF AMM 27-33-30-4, LEAK CHECK GOOD.
